Article first published online: 5 APR 2006
Veterinary Anaesthesia and Analgesia
Volume 33, Issue 3, page 199, May 2006
How to Cite
(2006), Erratum. Veterinary Anaesthesia and Analgesia, 33: 199. doi: 10.1111/j.1467-2995.2006.00294_1.x
- Issue published online: 5 APR 2006
- Article first published online: 5 APR 2006
Savvas I, Anagnostou T, Papazoglou LG et al. (2006) Successful resuscitation from cardiac arrest associated with extradural lidocaine in a dog. Vet Anaesth Analg 33, 175–178.
In the above paper, published in this issue, two corrections should be noted.
p176 – at the end of the left hand column, the text should read:
Over the next 2 minutes heart rate increased to 45 minute−1 and dobutamine (Inotrex; Lilly France SA, Suresnes, France) was administrated at a rate of 10 μg kg−1 minute−1 rising the heart rate gradually to 80 minute−1. At this point (about 5 minutes after asystole began), the ECG showed normal sinus rhythm.
p177 – left hand column, line 18. The word ‘smaller’ should not have been included in the text
Blackwell Publishing Ltd would like to apologise for these errors.